M. Chugunova and D. Pelinovsky

On the uniform convergence of the Chebyshev interpolants for solitons

Mathematics and Computers in Simulation 80, 794-803 (2009)

We discuss polynomial interpolation and derive sufficient conditions for the uniform convergence of Chebyshev interpolants for different classes of functions. Rigorous results are illustrated with a number of examples which include solitons on an infinite line with algebraic, exponential and Gaussian decay rates. Suitable mappings of the real line to the interval [-1,1] are considered for each class of solutions.

Chebyshev interpolation, convergence of polynomial interpolations, solitons, numerical errors